# SDR AALA201803199009

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 9,548 hours, 3,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXIT LIGHT COVER BROKEN AND HANGING LOOSE.  REPLACED THE EMERGENCY  LIGHT COVER.  CHECKED GOOD IAW AMM 33-51-17.
